# SDR DALA2024011000458

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 18,824 hours, 2,141 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DOOR 3R SLIDE WILL NOT DISARM AT BLOCK IN. CORRECTIVE ACTION: OPERATED DOOR 3R SLIDE DISARM. SLIDE DISARMED OK. (5377658)
